# SDR SWIA2020041750141

- Difficulty date: March 11, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SURROUND LWR SILL ANGLE HAS SEVERAL AREAS OF CORROSION (MARKED)    (C-CHECK) RO 4/16/2020   REMOVED AND REPLACED WITH NEW LOWER SILL ANGLE REF CRJ200 SRM, BOMBARDIER DWG. SEE CONTINUE CARD FOR DETAILS OF INSTALLATION. OPS CHECK GOOD.
